# SDR 06FDEA1566

- Difficulty date: April 21, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 970 S29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 970 BETWEEN STR 29L AND STR 30, CORROSION ON FRAME OUTBOARD FLANGE.  *S/D*  REPAIRED PER SRM 53-10-4.
